# SDR 2011FA0000618

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- Aircraft time: 8,874 hours, 40,623 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME UNREADABLE. CO-PILOTS MASTER CAUTION LIGHT BARELY VISIBLE WHEN LIT. DH LIGHT ON RADAR ALTIMETER IS INTERMITTENT AND BARELY VISIBLE WHEN LIT. MAST MOMENT WARNING LIGHT BARELY VISIBLE WHEN LIT AND THE COLOR OF THE LIGHT HAS BEEN CHANGED FROM "RED" TO "GREEN". MASTER CAUTION PANEL LETTERING ON TWO "RED" WARNING LIGHTS LOCATED AT THE TOP CENTER OF THE PANEL ARE UNREADABLE.
